# SDR G60A028

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47921
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: AV16B1926C
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE RETURNING TO ANC, UPON COMPLETION OF THE FUEL DUMP PROCEDURES, THE LEFT FUEL DUMP VALVE INDICATED A FAILURE TO CLOSE.  GROUND MAINTENANCE REMOVED AND REPLACED THE GATE VALVE SHUTOFF ASSY IAW MM 28-30-02.  OPERATIONAL CHECK NORMAL.  (M)
